Stochastic systems governed by B-evolutions on Hilbert spaces

N. U. Ahmed, S. Kerbal

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we consider the question of existence of solutions and their regularity properties for a large class of stochastic evolution equations governed by B-evolutions involving two different Hilbert spaces. This allows dynamic boundary conditions together with noisy boundary data. They cover also stochastic boundary value problems. Our results are illustrated by two practical examples.

Original languageEnglish
Pages (from-to)903-920
Number of pages18
JournalRoyal Society of Edinburgh - Proceedings A
Volume127
Issue number5
Publication statusPublished - 1997

Fingerprint

Dynamic Boundary Conditions
Stochastic Evolution Equations
Stochastic systems
Regularity Properties
Hilbert spaces
Stochastic Systems
Boundary value problems
Existence of Solutions
Hilbert space
Boundary Value Problem
Boundary conditions
Cover
Class

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Stochastic systems governed by B-evolutions on Hilbert spaces. / Ahmed, N. U.; Kerbal, S.

In: Royal Society of Edinburgh - Proceedings A, Vol. 127, No. 5, 1997, p. 903-920.

Research output: Contribution to journalArticle

@article{5714768c7d48488fb40713477a555012,
title = "Stochastic systems governed by B-evolutions on Hilbert spaces",
abstract = "In this paper, we consider the question of existence of solutions and their regularity properties for a large class of stochastic evolution equations governed by B-evolutions involving two different Hilbert spaces. This allows dynamic boundary conditions together with noisy boundary data. They cover also stochastic boundary value problems. Our results are illustrated by two practical examples.",
author = "Ahmed, {N. U.} and S. Kerbal",
year = "1997",
language = "English",
volume = "127",
pages = "903--920",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "5",

}

TY - JOUR

T1 - Stochastic systems governed by B-evolutions on Hilbert spaces

AU - Ahmed, N. U.

AU - Kerbal, S.

PY - 1997

Y1 - 1997

N2 - In this paper, we consider the question of existence of solutions and their regularity properties for a large class of stochastic evolution equations governed by B-evolutions involving two different Hilbert spaces. This allows dynamic boundary conditions together with noisy boundary data. They cover also stochastic boundary value problems. Our results are illustrated by two practical examples.

AB - In this paper, we consider the question of existence of solutions and their regularity properties for a large class of stochastic evolution equations governed by B-evolutions involving two different Hilbert spaces. This allows dynamic boundary conditions together with noisy boundary data. They cover also stochastic boundary value problems. Our results are illustrated by two practical examples.

UR - http://www.scopus.com/inward/record.url?scp=33746963435&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33746963435&partnerID=8YFLogxK

M3 - Article

VL - 127

SP - 903

EP - 920

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 5

ER -